# SDR 99ZZZX2757

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69980
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1053
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Failed
- Location: Rt Wing
- Part time: 57 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN FUEL TRANSFER PUMP IN RIGHT WING FAILED DUE TO SHORTING OF POSITIVE WIRE TO GROUNDING SHIELDED WIRE.  FAILURE OCCURRED IN FLIGHT.  SUBMITTER STATED CAUSE UNKNOWN.
